# SDR DL757951958

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF LEFT ELEVATOR, WAS FOUND WITH 13 HOLES FROM HAIL DAMAGE.  ACCOMPLISHED REPAIRS PER SRM 55-20-01 AND DL ERA 301679-14.
